MAUDE Adverse Event Report: CONMED UTICA CORE DYNAMICS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED UTICA CORE DYNAMICS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number CD801
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, cd801, 5mm laparoscopic kittner, blunt dissector 40 cm length, was being opened for an unknown procedure on (b)(6) 2024 when it was reported, ¿ when opening the device, the white pad detaches.¿.There was no report of patient involvement; therefore, there was no injury, medical intervention, or hospitalization to be reported.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Examination of the returned unused unopened device cd801 found that the white pad did detach.Received (b)(4) of the cd801 5mm laparoscopic kittner, blunt dissector in unopened original packaging.Sampled (b)(4) devices per wi-qa-10-47 and aql of 1.0 and visually inspected to find that (b)(4) devices out of (b)(4) had the white pads detach.Root cause cannot be determined, however, based upon evaluation of the device, the results of the manufacturing review process, and photos; a possible cause of this event could be transportation conditions.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of (b)(4) complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, cd801, 5mm laparoscopic kittner, blunt dissector 40 cm length, was being opened for an unknown procedure on (b)(6) 2024 when it was reported, ¿when opening the device, the white pad detaches.¿.There was no report of patient involvement; therefore, there was no injury, medical intervention, or hospitalization to be reported.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
CORE DYNAMICS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key21251235
Report Number1320894-2025-00027
Device Sequence Number9116852
Product Code GCJ
UDI-Device Identifier20653405043277
UDI-Public(01)20653405043277(17)290804(10)202408051
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K955490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCD801
Device Lot Number202408051
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic